# SDR DALA2019062503835

- Difficulty date: June 25, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 64,131 hours, 50,133 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Handle
- Condition: Malfunctioned
- Location: Trim System
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

IN FLIGHT EMERGENCY. ON DEPARTURE F/OS PRIMARY TRIM AND SUITCASE HANDLES INOP WHEN TRIMMING AFT. CAPT YOKE SWITCH WAS INTERMITTENT WHEN TRIMMING AFT WITH PRIMARY TRIM. ALT TRIM OPERATED NORMALLY FORWARD AND AFT. AFTER LANDING CAPT PRIMARY, F/O PRIMARY ON YOKE AND SUITCASE HANDLES LONGITUDINAL TRIM INOPERATIVE IN BOTH DIRECTIONS. CIRCUIT BREAKERS ALL IN. R & R PRIMARY AND ALT TRIM MOTORS IAW AMM 27-40. NO HELP. REPLACED THE STAB TRIM BRAKE UP RELAY R20-18 IAW WDM 27-41 . ALL OPS NORMAL.
